Jump to content

Search the Community

Showing results for tags 'gababentin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello. My story is somewhat strange and I could really use some help and advice. I have been on fluoxetine from age 25 to 38. I did try and taper off it twice during that time and it didn't turn out well. It was originally prescribed for anxiety by a PCP. Right away I noticed muscle spasms, tics and twitches, and brain zaps but doctor said this wasn't a big deal. It made me feel better to be on it, so I stayed on it. About 4 years ago I had a bad period of depression and suicidal thoughts while on this drug. It was very unlike me as I had never really been a depressed person, mainly an anxious person. I started drinking too much wine to cope. Then dose was raised from 20-40mg. Over the last few years I noticed I often felt "keyed up" and aggravated, which I thought was anxiety, but didn't really feel like regular anxiety. I had to do a lot of physical exercise to exhaust myself and relieve the feeling. Then I started having parathesia and muscle pain, which was diagnosed as fibromyalgia. Then I developed what seemed to be a movement disorder starting in 2018? Tremors, muscle weakness, coordination problems, and being shaky and wobbly all the time. I suspected the prozac and planned to get off of it. In June 2019 I had a vaccine reaction, was prescribed prednisone 20mg tablets for 3 days, and had a horrible reaction to it which sent me to ER with hallucinations and many other symptoms including worse tremors and balance issues and hyperarousal. I have been extremely ill ever since. After the prednisone episode, due to continuing symptoms I wanted off the prozac too, so was tapered over a month. I originally did ok until I hit the 1-2 month mark. The akathesia that started after prednisone (I'm not sure if that is what I have. I can hold still but feel jittery inside, shaky inside, with constant internal tremors all over) got worse, tremors inside and out are worse, brain zaps, fatigue, parkinsonism and possible dystonia in my hands, trouble walking, migraines, smaller pupils, nausea, etc. I feel like I am going through a horrible withdrawal, and I don't know what to do. I have been seeing neurologists to rule out diseases and have had MRI, emg, nerve conduction study, etc. (which have come back normal.) Have had extensive bloodwork. Doctors blame the drugs. Psychiatrist wanted to put me on Gabapentin but I have been holding off because I am worried about side effects and withdrawal from that as well. I have migraine and am very sensitive to prescriptions. The doctors I am seeing are at Mayo clinic and appts are a month or more apart. I feel like I am not getting the treatment I need. I am also having some neck and spine issues on top of this which could be causing some of the numbness, but MRI'S aren't showing anything that could cause all the coordination problems I am having. At this point I am having trouble walking and functioning. It is terrifying. I am extremely stiff. Everything cramps up when I try to do things. Especially if I tense up even a little. I am extremely hyperaroused. Everything bothers me, sounds, lights, etc. I have no stress tolerance, no cold tolerance. I am fatigued and jittery at the same time. I have insomnia, poor appetite and I keep losing weight. I hurt all over. I am tingly all over. I have blurred vision (had eyes checked too). My hands and arms feel disconnected from my body. The tremors just keep getting worse. So... I do not know what to do here. The withdrawal is horrible. The tremors are getting worse in my face, tongue, eyes and neck. I am worried what they will progress to. I am scared to go back on prozac, but what else can I do? If I go back on, how much do I start with? Worried this is just going to keep getting worse, but since the prozac was probably causing or exacerbating a movement disorder, should I go back on? Also, doctors don't seem to know what to do with me and I'm worried about taking the wrong treatment. Should I stay off prozac and take the Gabapentin? Thank you for reading this and for any help you can give. I am only 38, with a young son. I am going through hell and very scared.
  2. Hi I’m new to this site. I’ve learned so much from this forum already. I had a brief bout with Clonazepan late 2019 and in ignorance CT’d. Tgat led me to glee to a BC Recovery Centre who put me into Nozinan (anti psychotic) abd Gabapentin to help deal with massive Benzo withdrawal. They stabilized me but said zero about coming off the drugs they gave me. I FT’d the Anti Psychitic on the advice of my doctor. Hell ensued. Extreme nerve pain in my teeth. Psychiatrist at leading mental hospital suggested a ramp up on my Gabapentin (I was at 100mg). I went to 1200mg but it did not help my mouth pain so I dropped 600mg in 4 weeks. All approved by my MD. I’m now suffering big time and waiting to stabilize before I resume my taper of 5-10% every 4 or 6 weeks. I expect to taper to about 200 or 300mg before jumping off (usual jump off point for Gabapentin). feeling impatient to get on with it. I’m now completely disillusioned with the doctors and recovery “experts” who seem to fumbled so much in trying to help me. I’m utterly shocked at the level of ignorance. The amount of suffering is indescribable but done doctors just roll their eyes at me now. Never felt more alone in my life until I discovered this site and the Gabapentin Awareness FB page..... anyone relate?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy